# SDR SIMA20220325003

- Difficulty date: March 25, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N208AN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000494
- Aircraft time: 17,824 hours, 11,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 IS DIFFICULT TO OPEN-C/A-CLEANED DEBRIS FROM L1 DOOR COMMAND RAMPS OPC GOOD AMM 52-11-20
